Schmitt, Bernard
Théorème ergodique ponctuel pour les suites uniformes
Annales de l'I.H.P. Probabilités et statistiques, Tome 8 (1972) no. 4 , p. 387-394
Zbl 0256.28011 | MR 419736
URL stable : http://www.numdam.org/item?id=AIHPB_1972__8_4_387_0

Bibliographie

[1] H. Furstenberg, Strict ergodicity and transformations of the torus. Amer. J. Math., t. 83, 1961, p. 573-601. MR 133429 | Zbl 0178.38404

[2] J.-C. Oxtoby, Ergodic sets. Bull. Amer. Math. Soc., t. 58, 1952, p. 116-136. MR 47262 | Zbl 0046.11504

[3] A. Brunel et M. Keane, Ergodic theorems for operator sequences. Z. Warsh., t. 12, 1969, p. 231-240. MR 268934 | Zbl 0187.00904

[4] Halmos, Lectures on ergodic theory. Zbl 0096.09004

[5] Rudin, Real and complex analysis. Zbl 0142.01701